MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC
Model Number 9734048
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of casepart-257474 determined that there was insufficient information.Analysis of casepart-258013 determined an unexpected exit/software was unresponsive.The computer boots normally to the application screen.After launching the dicom q/r program the medtronic / dicom q/r logo started then the system froze at a blue screen.Memtest86-no errors.Seatools long test-no errors.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the monitor picture showed a blue screen instead of the exam information which is normally showed within the trajectory views or coronal, axial, sagittal views.

Brand Name
STEALTHSTATION(TM) S7(R)
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8431053
Report Number1723170-2019-01188
Device Sequence Number1019154
Product Code HAW
UDI-Device Identifier00613994532398
UDI-Public00613994532398
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048
Device Catalogue Number9734048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1